| Catalog Number |
508-32-101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery due to the patient had an infection and needed to have new implants.Male 72.Complaint has been evaluated and is similar to report number 11644408-2023-00171; 508-32-103, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to the patient had an infection and needed to have new implants.